# SDR SIMA20160209007

- Difficulty date: February 9, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 28,272 hours, 23,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIPS HAS ONE EACH BROKEN WIRE.  R & R NR 1 EMER LIGHT STRIPS IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.  SEE TASK & WIPS FOR DETAILS.
